# SDR CA030610005

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,974 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bolt
- Part number: 130909B38
- Condition: Loose
- Location: Lt Aileron
- Component: Ailrn Trim Tab, Beech, 1015210391
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION THE TRIM TAB ACTUATOR WAS FOUND TO HAVE 2 BOLTS, P/N 130909B38, LOOSE.  THE ACTUATOR SHOWED NO INDICATIONS OF DAMAGE OR MALFUNCTION, TRIM TAB FREE PLAY INSPECTION WAS WELL WITHIN TOLERANCE.  BOLTS WERE TORQUED AND ANTI SABATOGE LAQUER WAS INSTALLED. THERE WAS NO EVIDENCE OF THE PART BEING REMOVED AND WAS MOST LIKELY THAT WAY SINCE THE AIRCRAFT LEFT THE FACTORY.
